MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT SM SIZE 8 PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXF ANAT BRG RT SM SIZE 8 PMA; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that a product approximately 3 months past the expiry date was implanted.
 
Additional Manufacturer Narrative
(b)(4).Initial report.Report source, foreign - event occurred in (b)(6).The product remains implanted in the patient.The investigation is in progress.Once the investigation has concluded, a follow-up mdr will be submitted.Remains implanted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product was returned as it was implanted and will not be revised.Visual inspection of the label in dhr shows an expiry date on product label as january 28th, 2022.The device history records for item # 159573 lot # 3964775 were reviewed for deviations and / or anomalies with no anomalies / deviations identified.Sterilisation certificate confirms that the process/product meets customer specifications and that zero non-conformities occurred during the irradiation run.The device is used for treatment.Medical records/radiographs were not provided.The likely condition of the device when it left zimmer biomet is conforming to specification.The reported event has not been confirmed as the product was not returned for evaluation and the dhr review did not identify any issues at final release of product from the manufacturing site.The definitive root cause of the reported event cannot be determined with the information provided, however user error is likely to have contributed to the reported event.An expired product letter by dr imran khan (research director) has been forwarded to complainant detailing theoretical risk of expired product against risk of revision.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF ANAT BRG RT SM SIZE 8 PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14217105
Report Number3002806535-2022-00231
Device Sequence Number11810841
Product Code NRA
UDI-Device Identifier05019279786190
UDI-Public(01)05019279786190(17)220128(10)3964775
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2022
Device Model NumberN/A
Device Catalogue Number159573
Device Lot Number3964775
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Supplement Date Received by Manufacturer06/24/2022
Initial Report FDA Received Date04/27/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown